# SDR AALA202207065208

- Difficulty date: June 28, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INSPECTION SHOWS A CRACK IN THE WING CENTER SECTION KEEL BEAM RIGHT VERTICAL PRESSURE DECK OUTBOARD BAY. STA 6630, WATER LINE 204 AND RIGHT BUTT LINE 33. REMOVED DAMAGED SECTION AND INSTALLED DOUBLER REPAIR PER SRM 57-10-10-2R.
